# SDR QXEA200602513

- Difficulty date: September 9, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - RIGHT NACELLE OUTBOARD ANTI-SKID VALVE ATTACHMENT BRACKET CRACKED.  REPAIRED IAW EA 2-54-295 AND SRM 51-40-11.
